# SDR DALA105743227

- Difficulty date: March 15, 2010
- Submitted: March 18, 2010
- Operation: Air carrier
- Aircraft: N327NW
- Make and model: Airbus A320-211
- Aircraft serial: 297
- Aircraft time: 55,235 hours, 24,899 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE CHECK, FOUND EMERGENCY LIGHT AT SEAT 18 INOPERATIVE.  MAINTENANCE REPAIRED BROKEN WIRE AT FLOOR CONNECTION AND OPERATIONAL CHECK WAS NORMAL.  AIRCRAFT RETURNED TO SERVICE.
